English   Español   Català  
  Inici UB Imatge de diagramaci

Dipòsit Digital de la UB >   Recerca >   Algebra i Geometria >   Articles publicats en revistes (Àlgebra i Geometria) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7665

Title: Embedding Galois problems and reduced norms
Authors: Crespo Vicente, Teresa
Matèria: Teoria algebraica de nombres
Teoria de Galois
Algebraic number theory
Galois theory
Issue Date: 1991
Publisher: American Mathematical Society
Nota: Reproducció digital del document publicat en format paper, proporcionada per JSTOR http://www.jstor.org/stable/2048683
És part de: Proceedings of the American Mathematical Society, 1991, vol. 112, núm. 3, p. 637-639.
URI: http://hdl.handle.net/2445/7665
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Àlgebra i Geometria)

Files in This Item:

File Description SizeFormat
73543.pdf346.03 kBAdobe PDFView/Open
RefWorks
Mendeley
Recommend this item

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Feedback